skin-hair-icon
Facing a lot of hair fall
Hello team, I am a lot of hair fall from last one and half month. Recently I have done hair smoothening. From that time only m facing this issue. Currently m having Keraglo Eva tablets, but no improvement. Please suggest.
112 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. This hairfall or telogen effluvium can result from fancy treatments done at the neighborhood parlour. Just a keraglo won't cut the ice. Consult me online for proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.